Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 13 (Search time: 0.005 seconds).


Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Kwon, Kil Hyunresearcher; Littlejohn, Lance L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119, 2009-07


Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01


Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03


Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11


Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002


Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03


Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002


Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04


Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07


A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

rss_1.0 rss_2.0 atom_1.0